Alert archive / Oklahoma / Wind Advisories in 2009
Wind Advisory 7, NWS Norman, OK
NWS Norman, OK issued this wind advisory at Feb 27, 2009, 2:48 PM CST for 20 counties in Oklahoma; 8 counties in Texas. It took effect at Feb 27, 2009, 8:00 PM CST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Feb 27, 2009, 2:48 PM CST (20:48 UTC)
- In effect from
- Feb 27, 2009, 8:00 PM CST
- Expired
- Feb 28, 2009, 1:57 AM CST
- In force
- 6 hr
- Issued by
- NWS Norman, OK
All 28 counties
Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Jackson County, OK, Kiowa County, OK, Major County, OK, Roger Mills County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX
The radar
The Altus AFB radar (KFDR), 78 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 8.8 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1536 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 476 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KOUN 272048 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 248 PM CST FRI FEB 27 2009 ...STRONG NORTH WINDS EXPECTED TONIGHT... .A COLD FRONT WILL MOVE ACROSS THE REGION TONIGHT. STRONG AND GUSTY NORTH WINDS WILL DEVELOP BEHIND THE FRONT... ESPECIALLY IN WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. WINDS WILL DECREASE SATURDAY AS SURFACE HIGH BUILDS INTO THE REGION. OKZ004>006-009>011-014>017-021>023-033>038-044-TXZ083>090-280615- /O.NEW.KOUN.WI.Y.0007.090228T0200Z-090228T1200Z/ HARPER-WOODS-ALFALFA-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY- CUSTER-BLAINE-BECKHAM-WASHITA-CADDO-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-COTTON-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX- BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...ARNETT... WOODWARD...FAIRVIEW...CHEYENNE...TALOGA...WEATHERFORD...CLINTON... WATONGA...ELK CITY...SAYRE...CORDELL...ANADARKO...HOLLIS... MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...WALTERS...QUANAH... CHILLICOTHE...CROWELL...VERNON...WICHITA FALLS...MUNDAY... KNOX CITY...SEYMOUR...ARCHER CITY...HOLLIDAY...LAKESIDE CITY... HENRIETTA 248 PM CST FRI FEB 27 2009 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 6 AM CST SATURDAY. A COLD FRONT WILL MOVE ACROSS THE AREA TONIGHT CAUSING STRONG NORTH WINDS BEHIND THE FRONT. SUSTAINED WINDS OF 25 TO 35 MPH ARE EXPECTED FOR A FEW HOURS AFTER FRONTAL PASSAGE ACROSS PORTIONS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS... WITH GUSTS OVER 40 MPH POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH... OR FREQUENT GUSTS OVER 40 MPH... ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
3 follow-up statements
000 WWUS74 KOUN 280346 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 946 PM CST FRI FEB 27 2009 ...STRONG NORTH WINDS EXPECTED TONIGHT... .A COLD FRONT WILL MOVE ACROSS THE REGION TONIGHT. STRONG AND GUSTY NORTH WINDS WILL DEVELOP BEHIND THE FRONT... ESPECIALLY IN WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. WINDS WILL DECREASE SATURDAY AS A SURFACE HIGH BUILDS INTO THE REGION. OKZ004>006-009-010-280500- /O.CAN.KOUN.WI.Y.0007.000000T0000Z-090228T1200Z/ HARPER-WOODS-ALFALFA-ELLIS-WOODWARD- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...ARNETT... WOODWARD 946 PM CST FRI FEB 27 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE WIND ADVISORY. THOUGH WIND GUSTS TO 40 MPH ARE NO LONGER EXPECTED TONIGHT...NORTH WINDS WILL LIKELY CONTINUE AT 10 TO 20 MPH WITH GUSTS TO 25 MPH FOR THE NEXT SEVERAL HOURS. $$ OKZ011-014>017-021>023-033>038-044-TXZ083>090-281200- /O.CON.KOUN.WI.Y.0007.000000T0000Z-090228T1200Z/ MAJOR-ROGER MILLS-DEWEY-CUSTER-BLAINE-BECKHAM-WASHITA-CADDO- HARMON-GREER-KIOWA-JACKSON-TILLMAN-COMANCHE-COTTON-HARDEMAN-FOARD- WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...FAIRVIEW...CHEYENNE...TALOGA... WEATHERFORD...CLINTON...WATONGA...ELK CITY...SAYRE...CORDELL... ANADARKO...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK... LAWTON...WALTERS...QUANAH...CHILLICOTHE...CROWELL...VERNON... WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY... HOLLIDAY...LAKESIDE CITY...HENRIETTA 946 PM CST FRI FEB 27 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY. A COLD FRONT WILL MOVE ACROSS THE AREA TONIGHT...WITH STRONG NORTH WINDS DEVELOPING BEHIND THE FRONT. SUSTAINED WINDS OF 25 TO 35 MPH ARE EXPECTED FOR A FEW HOURS AFTER FRONTAL PASSAGE ACROSS PORTIONS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS... WITH GUSTS OVER 40 MPH POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH... OR FREQUENT GUSTS OVER 40 MPH... ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
000 WWUS74 KOUN 280545 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 1145 PM CST FRI FEB 27 2009 ...STRONG NORTH WINDS EXPECTED TONIGHT... .A COLD FRONT WILL MOVE ACROSS THE REGION TONIGHT. STRONG AND GUSTY NORTH WINDS WILL DEVELOP BEHIND THE FRONT... ESPECIALLY IN WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. WINDS WILL DECREASE SATURDAY AS A SURFACE HIGH BUILDS INTO THE REGION. OKZ011-014>017-021-022-280645- /O.CAN.KOUN.WI.Y.0007.000000T0000Z-090228T1200Z/ MAJOR-ROGER MILLS-DEWEY-CUSTER-BLAINE-BECKHAM-WASHITA- INCLUDING THE CITIES OF...FAIRVIEW...CHEYENNE...TALOGA... WEATHERFORD...CLINTON...WATONGA...ELK CITY...SAYRE...CORDELL 1145 PM CST FRI FEB 27 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE WIND ADVISORY. THOUGH ADVISORY LEVEL WIND SPEEDS ARE NO LONGER EXPECTED TONIGHT...NORTH WINDS WILL LIKELY CONTINUE AT 10 TO 20 MPH WITH GUSTS TO 25 MPH FOR THE NEXT FEW HOURS. $$ OKZ023-033>038-044-TXZ083>090-281200- /O.CON.KOUN.WI.Y.0007.000000T0000Z-090228T1200Z/ CADDO-HARMON-GREER-KIOWA-JACKSON-TILLMAN-COMANCHE-COTTON-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...ANADARKO...HOLLIS...MANGUM...HOBART... ALTUS...FREDERICK...LAWTON...WALTERS...QUANAH...CHILLICOTHE... CROWELL...VERNON...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR... ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA 1145 PM CST FRI FEB 27 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY. A COLD FRONT WILL MOVE ACROSS THE AREA TONIGHT...WITH STRONG NORTH WINDS DEVELOPING BEHIND THE FRONT. SUSTAINED WINDS OF 25 TO 35 MPH ARE EXPECTED FOR A FEW HOURS AFTER FRONTAL PASSAGE ACROSS PORTIONS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS... WITH GUSTS OVER 40 MPH POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH... OR FREQUENT GUSTS OVER 40 MPH... ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
000 WWUS74 KOUN 280757 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 157 AM CST SAT FEB 28 2009 ...BRISK NORTH WINDS WILL CONTINUE...BELOW ADVISORY CRITERIA... .RAPID PRESSURE RISES WHICH OCCURRED BEHIND AN ARCTIC COLD FRONT...HAD DIMINISHED AS TEMPERATURES COOLED AHEAD OF THE FRONT...WHICH WAS QUICKLY EXITING WESTERN NORTH TEXAS AND SOUTHEAST OKLAHOMA EARLY THIS MORNING. ARCTIC HIGH PRESSURE WILL BUILD OVER THE REGION THIS MORNING...MAINTAINING BRISK WINDS...BUT EXCESSIVE WIND GUSTS ARE NO LONGER EXPECTED. OKZ023-033>038-044-TXZ083>090-280900- /O.CAN.KOUN.WI.Y.0007.000000T0000Z-090228T1200Z/ CADDO-HARMON-GREER-KIOWA-JACKSON-TILLMAN-COMANCHE-COTTON-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...ANADARKO...HOLLIS...MANGUM...HOBART... ALTUS...FREDERICK...LAWTON...WALTERS...QUANAH...CHILLICOTHE... CROWELL...VERNON...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR... ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA 157 AM CST SAT FEB 28 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE WIND ADVISORY. ARCTIC HIGH PRESSURE WILL BUILD OVER THE REGION...MAINTAINING BRISK NORTH WINDS OF 15 TO 25 MPH THIS MORNING. THE EXCESSIVE WIND GUSTS SEEN EARLIER IN THE EVENING...HOWEVER...ARE NO LONGER EXPECTED. $$ BURKE
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Feb 27, 1:38 PM CST, 1 hour 10 minutes earlier.
Area forecast discussion, Feb 27, 1:38 PM CST, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
138 PM CST FRI FEB 27 2009
.DISCUSSION...
CLOUDS WILL CONTINUE TO SPREAD NORTHWARD AS MOISTURE ADVECTS OVER
SFC FRONT IN NORTH TEXAS. SYSTEM CURRENTLY OVER WYOMING WILL MOVE
SOUTHEAST ACROSS THE CENTRAL CONUS TONIGHT AND SATURDAY CAUSING A
COLD FRONT TO MOVE THROUGH THE AREA TONIGHT WHICH WILL BRING COLDER
AIR TO THE REGION. STRONG NORTH WINDS ARE EXPECTED AFTER FRONTAL
PASSAGE WITH THE STRONGEST WINDS EXPECTED OVER THE WESTERN THIRD OF
THE FA. WILL ISSUE A WIND ADVISORY FOR THIS AREA FOR 2Z TO 12Z WHERE
WIND GUSTS OVER 40 MPH WILL BE POSSIBLE. WINDS WILL REMAIN BREEZY
SATURDAY MORNING THEN GRADUALLY DECREASE AS THE SFC RIDGE MOVES INTO
THE REGION. TEMPS WILL REMAIN COLD SATURDAY WITH HIGHS ACROSS MOST
OF THE AREA IN THE 30S AND 40S... WENT WITH MET GUIDANCE NUMBERS AS
MOS GUIDANCE SEEMED A BIT TOO WARM. THE COLDER TEMPS AND BREEZY
WINDS WILL MAKE IT FEEL EVEN COOLER WITH WIND CHILLS IN THE 20S AND
30S ACROSS PORTIONS OF THE CWA SATURDAY. PRECIP CAN NOT BE RULED OUT
FOR FAR EASTERN PORTIONS OF CWA TONIGHT AS UPR SYSTEM AND FRONT MOVE
SOUTHEAST. HOWEVER... THINK MAJORITY OF THE PRECIP WILL REMAIN EAST
OF THE FA.
RATHER COLD NIGHT EXPECTED SATURDAY NIGHT INTO SUNDAY MORNING. WITH
SFC RIDGE OVER THE REGION... WINDS WILL BE LIGHT WHICH WILL COMBINE
WITH MOSTLY CLEAR SKIES TO PRODUCE RADIATIONAL COOLING CONDITIONS.
UPR RIDGE THAT WILL BUILD OVER THE ROCKIES THIS WEEKEND WILL
GRADUALLY SHIFT EAST NEXT WEEK. SFC RIDGE WILL ALSO BEGIN TO SHIFT
EAST SUNDAY WITH SOUTHERLY WINDS RETURNING TO WESTERN PORTIONS OF
THE CWA. SOUTH AND SOUTHWEST WINDS WILL CONT THROUGHOUT MOST OF NEXT
WEEK WITH A WARMING TREND LEADING TO HIGHS ONCE AGAIN IN THE 70S BY
THE MIDDLE OF NEXT WEEK. MOISTURE WILL GRADUALLY INCREASE THROUGH
THE WEEK. HOWEVER... THE SYSTEM THAT MOVES THROUGH THIS WEEKEND WILL
SCOUR OUT MUCH OF THE GULF SO THE QUALITY OF MOISTURE RETURN IS
EXPECTED TO BE SOMEWHAT LIMITED. FIRE WX WILL BECOME A CONCERN AGAIN
NEXT WEEK WITH MODELS EVENTUALLY SHOWING A DRYLINE DEVELOPING AND
MOVING ACROSS WESTERN PORTIONS OF THE FA LATE NEXT WEEK. MODELS SHOW
A FRONT POSSIBLY MOVING INTO PORTIONS OF THE AREA LATE NEXT WEEK
AS SHORTWAVE MOVES INTO THE CENTRAL PLAINS. HOWEVER... CURRENTLY NO
PRECIP EXPECTED WITH THIS SYSTEM.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 28 40 24 52 / 10 0 0 0
HOBART OK 28 46 19 54 / 0 0 0 0
WICHITA FALLS TX 34 52 22 55 / 0 0 0 0
GAGE OK 20 41 12 57 / 10 0 0 0
PONCA CITY OK 24 36 20 50 / 10 0 0 0
DURANT OK 38 47 25 53 / 10 0 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY FROM 8 PM THIS EVENING TO 6 AM CST SATURDAY FOR
OKZ004>006-009>011-014>017-021>023-033>038-044.
TX...WIND ADVISORY FROM 8 PM THIS EVENING TO 6 AM CST SATURDAY FOR
TXZ083>090.
&&
06/25Hazardous weather outlook, Feb 27, 11:48 AM CST, 3 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1148 AM CST FRI FEB 27 2009
OKZ004>048-050>052-TXZ083>090-281300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1148 AM CST FRI FEB 27 2009
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
ISOLATED RAIN SHOWERS ARE POSSIBLE IN EASTERN OKLAHOMA THIS
AFTERNOON AND TONIGHT...BUT THE CHANCE FOR THUNDERSTORMS IS LOW.
DISCUSSION...
NORTHEAST WINDS WILL CONTINUE TO BRING DRIER AIR INTO THE SOUTHERN
PLAINS AT LOW LEVELS. ABOVE THE SURFACE...HOWEVER...SOUTHERLY WINDS
WILL DRAW INCREASING MOISTURE INTO SOUTHERN AND CENTRAL
OKLAHOMA...AS A WELL DEFINED MID LEVEL TROUGH APPROACHES. ISOLATED
RAIN SHOWERS MAY OCCUR EAST OF INTERSTATE 35...AND SOUTH OF
INTERSTATE 40 THIS AFTERNOON AND TONIGHT. COOLING AND LIFT ASSOCIATED
WITH THE UPPER LEVEL TROUGH MAY GENERATE SUFFICIENT INSTABILITY FOR
A FEW RUMBLES OF THUNDER. IF THUNDERSTORMS DO OCCUR...THEY COULD
PRODUCE A FEW CLOUD TO GROUND LIGHTNING STRIKES AND VERY SMALL HAIL.
PROBABILITY TABLE...
VALID THROUGH 700 AM CST SATURDAY FEB 28.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...15 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...5 PERCENT.
OTHER HAZARDOUS WEATHER...
A REINFORCING SURGE OF COLD AIR WILL ARRIVE WITH A COLD FRONT
TONIGHT. THE FRONT WILL BRING A PERIOD OF STRONG AND GUSTY NORTH
WINDS...BEGINNING IN NORTHWEST OKLAHOMA THIS EVENING...AND
PROGRESSING SOUTHEAST OVERNIGHT. WIND GUSTS WILL LIKELY EXCEED 40
MPH IN SOME OF THE OPEN TERRAIN AND HIGHER ELEVATIONS OF WESTERN
OKLAHOMA. IN ADDITION...THE WINDS WILL COMBINE WITH FALLING
TEMPERATURES TO PRODUCE WIND CHILLS BETWEEN 10 AND 20 DEGREES.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THUNDERSTORM OUTLOOK...
THE MAIN STORM TRACK WILL REMAIN TO OUR NORTH...WITH ONLY A MODEST
RETURN OF GULF MOISTURE BY MID TO LATE NEXT WEEK. THE CHANCE FOR
THUNDERSTORMS APPEARS VERY LOW.
OTHER HAZARDOUS WEATHER...
BREEZY AND WARMER WEATHER WILL RAISE THE POTENTIAL FOR WILDFIRES
NEXT WEEK. THE AREAS OF GREATEST CONCERN WILL BE IN WESTERN NORTH
TEXAS AND WESTERN OKLAHOMA ON MONDAY...AND THEN IN NORTHWEST
OKLAHOMA ON WEDNESDAY AND THURSDAY.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT
7 AM SATURDAY.The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 8:13 PM CST | Severe Thunderstorm Warning | OUN | Bryan | 47 min |
Nearby
Wind Advisories in Oklahoma, 2009Wind Advisories in Texas, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.